Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Sexual problems adult content

Since my dh has been diagnosed with diabetes and the meds he has to take is taking a toll on him. He blames himself, which is normal. ED is real common among those who have to take these damn pills. I know he gets gets so aroused it hurts him. But the damn thing doesn't cooperate. The stuff that men can take to help them is soooooo expensive! Viagra is almost $80 a pill, but it doesn't work for him. The C one (do not know how to it) teh onme pill thats last up to 36 hrs is over $100 a pill. We got on the net and got some free samples, but he can only get those once a yr. He is now on blood pressure pillsto protect his kidneys, which kidney failure is the #1` problem with diabetics even if they eat and excerise and do everything right, its still a possibilty. To me when someone is diagnosed with this is just a death sentence. It scares me knowing my daughter can have a chance of getting this. My dh mom died from diabetic complications. Anyway, I try telling him I still love him anyway. He wants to pleasure me, but I feel so guilty knowing I can't do anything for him, and he gets so upset cause he thinks that I will just give up and find someone else whos equipment works. That thought never crossed my mind. So its been about 3 months or so. Well I can't remember when we last made love quite honestly. We can't afford to get any sexual aidsk and the doc doesn't have any samples. Any suggestion?

Answer Question
 
Anonymous

Asked by Anonymous at 12:25 AM on Mar. 22, 2011 in Relationships

Answers (4)
  • try talking to him and explain to him that u understand him, and there's other ways that can help, get toys watch some adult movies, or something to let him know that u would never do anything like that so it will let him know that ur findin ways to help this situation
    cataquiroz24

    Answer by cataquiroz24 at 12:33 AM on Mar. 22, 2011

  • has he talked to his doctor about it? and is he just on diabetes meds? i dont recall any of those meds causing impotence...im a pharm tech. and you want to be careful with ED meds and esp herbal or over the counter meds since they could cause serious interactions and could lead to death. if you havent talked to your dr do so. you may have to be more creative during intimacy, there is more than just intercourse, baby oil and whole lotta rubbing and grinding is just as satisfying, at least i think so ;)
    gothmama91

    Answer by gothmama91 at 2:08 AM on Mar. 22, 2011

  • You could try enhancing his nutrition with foods that support the nervous and vascular systems. Foods high in zinc, magnesium, calcium, arginine, choline, inositol and Omega3 and Omega6 fatty acids have been shown to improve medically-caused ED over the course of 4-8 weeks, along with an exercise program and the reduction of dietary sodium and caffiene.
    Fistandantalus

    Answer by Fistandantalus at 7:53 AM on Mar. 22, 2011

  • we have already been doing that. He found vitamins that were specially made for diabetics just for that reason. It works sometimes, its kinda of a hit and miss thing. We both take omega3 & 6 . Since he has been diagnosed, the salt reduction was automatic. He is reducing the caffine quite a bit then what he used to. Since his mom died from diabetic complications, he has beeen taking it seriously.
    @gothmama.......We do not mess with OTC or herbal stuff just because of that reason. I think its the glyburide thats doing it. When he was just taking metformin it really didn't happen too much. But between the glyburide and the blood pressure pills and that is more then likely the reason for yth ED.
    Anonymous

    Comment by Anonymous (original poster) at 5:21 PM on Mar. 22, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN